# SDR DALA2015101506206

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SHEAR WEB BS 1720 BETWEEN LBL 60 TO RBL 60 SUPPORT CORRODED AT RBL 56, PARTS RACK, CP 53-252-01.  R & R MAIN CABIN AFT SHEAR WEB , BS 1720, LBL 60-RBL 60, IAW ENGINE  DWG 146N5300, REV, SRM 51-40-01, SRM 51-40-02, SRM 51-40-04, SRM 51-40-05, AND SRM  53-00-51.
